Condoms:to use or not to use that's the question

Watch
This discussion is closed.
txt_eva
Badges: 0
Rep:
?
#61
Report 17 years ago
#61
(Original post by Sa-ra-ra-ra)
i personally wouldn't have the injection done, but that's mainly cos i've heard loads of horror stories about it from various friends.
Horror stories??
Like what? I was thinking about getting it done.

Eva
0
SasunD
Badges: 10
Rep:
?
#62
Report 17 years ago
#62
Basically, think about what you are doing man. If you take the risk, well, you might have the best night of your life, but then you get STIs and STD and the your screwed, you might end up with them for the rest of your life. Is one nights pleasure really worth a lifetime of pain and struggle.

and its not exactly hard to put on, doesn't even take time. so use your heads, the larger one first, and make sure you are safe.

if you really care about your partner, then doesn't it make sense to make sure that you do not jeapordise her health, as well as yours.
0
Sa-ra-ra-ra
Badges: 1
Rep:
?
#63
Report 17 years ago
#63
(Original post by txt_eva)
Horror stories??
Like what? I was thinking about getting it done.

Eva
Ok, really not trying to put you off - this is just my own personal view of it from what i've heard, if i were you i'd do more research into it.

But.

A couple of my friends had it, and apparently, while it did stop their periods, it also caused constant spotting of blood for the whole time they were on it, and then for about 9 months when they came off - one of them went to see a doctor and was told that there was nothing they could do, 'it's just a side-effect'. Also lowers sex drive, and if you're gonna have ANY reaction to the hormones in it (mood swings, sore breasts, acne, bloating, nausea), then they're going to be there for the full three months as there's nothing that they can do about it, they just have to wait for it to wear off.
0
viviki
Badges: 14
Rep:
?
#64
Report 17 years ago
#64
I know someone who had the injection and then had really heavy period like bleeding for 3 months but I think after the three months it was ok. I know some people who have had it with no problems but if I was you girls I'd stick to the pill.
0
txt_eva
Badges: 0
Rep:
?
#65
Report 17 years ago
#65
I hate taking tablets and my friends mum has DVT and so can't take the risk of the pill as well. Plus she smokes so it's not really good to be on the pill and smoke. Don't matter from her much now... she pregnant!
0
malledo
Badges: 1
Rep:
?
#66
Report 17 years ago
#66
(Original post by love_4_ducks)
to use deffo. or unless both have been tested for stis!!!
agreed
0
X
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

What would make a great online university open day?

Virtual campus tour (61)
19.12%
Virtual accommodation tour (45)
14.11%
Find out about sports clubs, societies and facilities (16)
5.02%
Video content about the local area (3)
0.94%
Webinars with lecturers (11)
3.45%
Taster lectures or seminars (70)
21.94%
Speak to current students studying my course (69)
21.63%
Speak to current students about the uni in general (13)
4.08%
Fun online activities or experiences (12)
3.76%
Connecting with careers services or employers (8)
2.51%
Info about student wellbeing and support services (5)
1.57%
Something else (let us know in the thread!) (6)
1.88%

Watched Threads

View All